# SDR 2003FA0000882

- Difficulty date: May 19, 2003
- Submitted: September 2, 2003
- Operation: General aviation
- Aircraft: N49NS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600116
- Aircraft time: 6,912 hours
- System (JASC): 5797 · Wing System Wiring
- Part: Wire
- Condition: Worn
- Location: Rt Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NAV LIGHT CIRCUIT BREAKER POPPED.  TROUBLESHOT, FOUND WIRES IN RIGHT FLAP AREA HAD WORN THROUGH PROTECTIVE SLEEVE AND WIRE INSULATION.  FOUND BARE SPOTS ON OTHER WIRES IN SAME AREA.  RECOMMEND THAT THESE AREA BE INSPECTED CLOSELY FOR INSULATION SLEEVE BEING WORN THROUGH.
